# SDR AALA20160319005

- Difficulty date: March 18, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 19,459 hours, 7,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  INTERCOSTAL AT LBL 11.10, BETWEEN FS 344 & 360 IS CRACKED.  R & R COSTAL IAW DWG 141A5410.
